My bones hurt all the time I'm on Depo-Provera could it be ostoperosus?

Unlikely . Depoprovera can lead to bone loss after prolonged use. Patients should take calcium supplements while they are on it to prevent it. Osteoporosis does not have symptoms or cause bone pain. It causes a weakening of the bones over time making you prone to fractures.
Doctor can evaluate. A woman who feels her "bones hurting all the time" should be evaluated by a primary care doctor to see if there is a medical condition. Aches and pains can be from autoimmune disorders like lupus, arthritis, thyroid disease, etc... True bone pains are worrisome, because cancer causes bone pain. Osteoporosis itself probably doesn't hurt until a person gets fractures in the "brittle" weaker bones.

Related Questions

Anxiety & etc from stopping Depo Provera (medroxyprogesterone) after 15 yrs due to myasthenia gravis & severe osteoporosis? ANY info would be greatly appreciated!!!! Thanks

Anxiety evaluation. Long term depoprovera use can cause osteoporosis. Treatment may be needed Stopping it should not cause anxiety though. This symptom is common and caused by many things. Schedule a virtual visit with one of our primary care doctors to investigate the anxiety symptoms in more detail. Also at age 41 an alternative birth control plan to depoprovera should be in place. Read more...

Could my leg pain be a symptom of my chronic Lyme? My bone feels like it will snap in one spot w/ pressure on it. I also used to be on depo provera (medroxyprogesterone)

Thoughts. Your pain does not seem consistent with either chronic Lyme (although chronic Lyme has several non-specific possible presenting symptoms) nor Depo use. However, it sounds pretty extreme and you need a physical exam and some tests to rule out some bone problems that may be more common in young women. Read more...

At 17 years old I took a shot of Depo-Provera testosterone at 500 mg. I stopped after reading side effects. Worried did this stunt penis or bone growth? Truth

One time . Shot should not be major issue. If symptoms occur follow with your PCP. Read more...
No. One shot would not cause those problems, but continued use could cause acne, aggressive behavior, reduced sperm count, overproduction of blood cells, and even liver cancer. It does NOT make your penis bigger or increase sexual performance. Do not keep using it. Read more...

I was on Depo-Provera to help with my painful periods, and heard it was bad for your bones, so I stopped taking it. What else can I do to get rid of the pain?

Laparoscopy. The primary cause of the painful periods has not been evaluated. Endometriosis is a common cause for pelvic pain along with seveal other gyn conditions. Consider laparoscopy with the gyn md to assess the pain along with ultrasound first. Read more...
NSAIDs. Oral toradol helps a great deal. Discuss with yr dr if its ok. Read more...
BCP. You are correct, the depo-provera injection cause cause bone loss. It would be advisable for you to speak to your family doctor or gynecologist about utilizing a bcp. Osteopathic manipulation has also been proven to help with painful menstrual periods. Read more...
Limit Toradol to 5 d. Toradol is great. However it is also great at irritating your stomach. It should only be used for 5 days at a time no more than 4 times per day. Read more...